# SDR DALA12010213271

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY LT DOOR SILL HAS CORROSION, 4 AREAS AT FR 68 ON FLOOR SUPPORT SECTION.  BLENDED AREAS IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  CUTOUT DAMAGE L=8.3" X W=.90". FABRICATED REPAIR ANGLE.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-41-14, FIG 201.
